# SDR ASOA20120814061

- Difficulty date: August 14, 2012
- Submitted: August 16, 2012
- Operation: Air carrier
- Aircraft: N17185
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500922
- Aircraft time: 14,128 hours, 8,846 cycles
- Engine: Rroyce AE3007A1E
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSP THE LT LOWER INTERIOR EMERGENCY EXIT IDENTIFIER WAS FOUND INOPERATIVE. MX R & R NR 5 INVERTER AND SIGN WITH OPS CHECKS SUCCESSFUL. ACFT WAS APPROVED FOR RETURN TO SERVICE.
